# SDR FDEA200907272781

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005132JG
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACK, FWD CARGO COMPARTMENT FLOORBOARD 132JG BOTTOM IS PUNCTURED.  REPAIRED IAW DWG SRZ 25-005; REV "H".
